# SDR AALA202108121127

- Difficulty date: August 10, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 26,448 hours, 10,568 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CABIN CEILING EMERGENCY LIGHT HAS BROKEN TERMINAL(201WL). REPLACED TERMINAL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER ESPM 20-56-22-0301 AND AMM 33-51-11.
